Robustly optimal monetary policy in a new Keynesian model with housing

Adam, Klaus ; Woodford, Michael

Additional URL:
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 198
Issue number: Article 105352
Page range: 1-60
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > Geldpolitik und Makroökonomik (Adam 2008-)
Subject: 330 Economics
Classification: JEL: D81 , D84 , E52,
Keywords (English): robustly optimal policy , belief distortions , new Keynesian model , housing prices

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item